# SDR 29GA2017112900001

- Difficulty date: November 29, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N362AG
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 35,644 hours, 39,645 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Malfunctioned
- Location: Gear Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE LIGHT REMAINED ILLUMINATED WHEN GEAR SELECTED UP.   PREFORMED GEAR EXTENTION AND RETRACTIONS MULTIPLE TIMES,  NO DEFECT NOTED IAW AMM 32-30-00-05. COMPLETED TI 340B-3261-2015-001.
